Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 287, NWS Atlanta, GA

June 17, 202513 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2025, 6:32 PM EDT for 13 counties in Georgia. It was in force for 43 min. 20 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2025, 6:32 PM EDT (22:32 UTC)
Expired
Jun 17, 2025, 7:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Barrow County, GA, Cherokee County, GA, Dawson County, GA, DeKalb County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Lumpkin County, GA, Pickens County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 136 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:33 PM EDTTSTM WND DMG1 S Holbrook, GATree down along Hopewell Chase Drive near the intersection with Chastain Court.
Jun 17, 6:34 PM EDTTSTM WND DMG2 Nnw Dunwoody, GATree down near the intersection of Roswell Road and Northridge Crossing.
Jun 17, 6:35 PM EDTTSTM WND DMG2 Sse Roswell, GATree reported down in the parking lot of an apartment complex on Cedar Run.
Jun 17, 6:38 PM EDTTSTM WND DMG3 Wnw Lawrenceville, GATree down on building near the intersection of Howard Way and Luther Way.
Jun 17, 6:45 PM EDTTSTM WND DMG4 Sse Suwanee, GATree down on building near the intersection of Doe Court and Taylor Road.
Jun 17, 6:49 PM EDTTSTM WND DMG2 W Auraria, GATree down along Castleberry Bridge Road.
Jun 17, 6:55 PM EDTTSTM WND DMG1 Ne War Hill Park, GATree down on Cool Springs Road near the intersection with Chestatee Road.
Jun 17, 6:55 PM EDTTSTM WND DMG2 E Auraria, GATree down along Pine Trail near Twin Creek Drive.
Jun 17, 6:57 PM EDTTSTM WND DMGDahlonega, GAMultiple trees down around University of North Georgia Dahlonega campus.
Jun 17, 6:58 PM EDTTSTM WND DMG1 Ese Murrayville, GATree and wires down near the intersection of Hopewell Church Road and Letha Road.
Jun 17, 6:58 PM EDTTSTM WND DMG2 Ne Murrayville, GATree down near the intersection of Ben Parks Road and Jake Kemp Road.
Jun 17, 6:59 PM EDTTSTM WND DMG3 Ene War Hill Park, GATree and wires down near the intersection of Chestatee Road and Osceola Trail.
Jun 17, 7:01 PM EDTTSTM WND DMG1 Nne Garland, GATree down along Copper Mines Road.
Jun 17, 7:02 PM EDTTSTM WND DMG1 N Flowery Branch, GATree down in Alberta Banks Park.
Jun 17, 7:03 PM EDTTSTM WND DMG2 Nne Garland, GATree down along Timberline Trail.
Jun 17, 7:03 PM EDTTSTM WND DMG3 Ene Garland, GATree down along Post White Hill Road.
Jun 17, 7:04 PM EDTTSTM WND DMG6 Ssw Clermont, GATree down along Honeysuckle Road near Highway 129.
Jun 17, 7:06 PM EDTTSTM WND DMG2 Nne Gainesville, GATree down along South Enota Drive NE near the intersection with Park Hill Drive.
Jun 17, 7:08 PM EDTTSTM WND DMGOakwood, GATree down along the 4100 block of Railroad Street.
Jun 17, 7:20 PM EDTTSTM WND DMG2 Wnw Leaf, GATree down across 115 E in Cleveland GA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:05 PM EDTSevere Thunderstorm WatchSPC18 days

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
707 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

604 
WUUS52 KFFC 172232
SVRFFC
GAC011-013-057-085-089-117-121-135-139-157-187-227-311-172315-
/O.NEW.KFFC.SV.W.0287.250617T2232Z-250617T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
632 PM EDT Tue Jun 17 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern DeKalb County in north central Georgia...
  Northern Gwinnett County in north central Georgia...
  Hall County in north central Georgia...
  Northwestern Jackson County in northeastern Georgia...
  Northwestern Barrow County in north central Georgia...
  Northeastern Cherokee County in north central Georgia...
  Forsyth County in north central Georgia...
  Southern Lumpkin County in north central Georgia...
  Western Banks County in northeastern Georgia...
  Southern White County in northeastern Georgia...
  Dawson County in north central Georgia...
  Northeastern Fulton County in north central Georgia...
  Southeastern Pickens County in north central Georgia...

* Until 715 PM EDT.

* At 631 PM EDT, severe thunderstorms were located along a line
  extending from near Juno to Cumming to Johns Creek to near
  Mechanicsville, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. At 615 pm a 54 mph wind gust was 
           reported in Canton.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Gainesville, Lawrenceville, Winder, Jefferson, Cumming, Dahlonega,
  Dawsonville, Peachtree Corners, Sandy Springs, Roswell, Johns
  Creek, Alpharetta, Dunwoody, Milton, Duluth, Sugar Hill, Suwanee,
  Buford, Norcross, and Doraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
      3443 8361 3445 8360 3446 8358 3434 8353
      3398 8367 3391 8437 3418 8432 3448 8431
      3459 8364
TIME...MOT...LOC 2231Z 254DEG 40KT 3444 8422 3420 8414 3404 8420 3396
8425

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
189 
WWUS52 KFFC 172257
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Tue Jun 17 2025

GAC057-089-121-227-172306-
/O.CAN.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Cherokee GA-DeKalb GA-Fulton GA-Pickens GA-
657 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE...
NORTHWESTERN DEKALB...NORTHEASTERN FULTON AND SOUTHEASTERN PICKENS
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
      3443 8361 3445 8360 3446 8358 3434 8353
      3398 8367 3394 8407 3421 8409 3451 8411
      3459 8364
TIME...MOT...LOC 2256Z 270DEG 40KT 3451 8391 3427 8383 3411 8389 3403
8394

$$

GAC011-013-085-117-135-139-157-187-311-172315-
/O.CON.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Barrow GA-Forsyth GA-Lumpkin GA-Gwinnett GA-Banks GA-White GA-
Dawson GA-Hall GA-Jackson GA-
657 PM EDT Tue Jun 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN BARROW...NORTHEASTERN FORSYTH...SOUTHERN LUMPKIN...
NORTHEASTERN GWINNETT...WESTERN BANKS...SOUTHERN WHITE...SOUTHEASTERN
DAWSON...HALL AND NORTHWESTERN JACKSON COUNTIES...

At 656 PM EDT, severe thunderstorms were located along a line
extending from Garland to Gainesville to near Thompsons Mill to Hog
Mountain, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Gainesville, Lawrenceville, Winder, Jefferson, Dahlonega,
Dawsonville, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery
Branch, Dacula, Oakwood, Lula, Maysville, Hoschton, Clermont,
Pendergrass, and Carl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
      3443 8361 3445 8360 3446 8358 3434 8353
      3398 8367 3394 8407 3421 8409 3451 8411
      3459 8364
TIME...MOT...LOC 2256Z 270DEG 40KT 3451 8391 3427 8383 3411 8389 3403
8394

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
162 
WWUS52 KFFC 172315
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Tue Jun 17 2025

GAC011-013-085-117-135-139-157-187-311-172324-
/O.EXP.KFFC.SV.W.0287.000000T0000Z-250617T2315Z/
Barrow GA-Forsyth GA-Lumpkin GA-Gwinnett GA-Banks GA-White GA-
Dawson GA-Hall GA-Jackson GA-
715 PM EDT Tue Jun 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARROW...
NORTHEASTERN FORSYTH...SOUTHERN LUMPKIN...NORTHEASTERN GWINNETT...
WESTERN BANKS...SOUTHERN WHITE...SOUTHEASTERN DAWSON...HALL AND
NORTHWESTERN JACKSON COUNTIES WILL EXPIRE AT 715 PM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
Hall, White, Banks, and Jackson Counties.

&&

LAT...LON 3456 8363 3455 8362 3453 8363 3451 8367
      3443 8361 3445 8360 3446 8358 3434 8353
      3398 8367 3394 8407 3421 8409 3451 8411
      3459 8364
TIME...MOT...LOC 2314Z 270DEG 40KT 3456 8369 3432 8361 3416 8368 3408
8373

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:57 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 17, 2:57 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Tue Jun 17 2025

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

	- Scattered showers and thunderstorms peaking during the
      afternoon continue. A few may be strong with gusty winds,
	  localized heavy rainfall, and frequent lightning.

	- Elevated, but not abnormal, apparent temperatures through the
      short term driven by moisture.

The western edge of the upper level ridge remains over the forecast
area through the short term period, keeping the near stationary
shortwave trapped just to our west. Vertically stacked SW flow will
continue to pump moisture into the area. Thunderstorm purgatory
continues with scattered to numerous afternoon and evening
thunderstorms. Many in the cwa will wonder "will I get thunderstorms
today?" and given the pattern the answer remains a lukewarm "maybe".
Chances increase as you move north and west. So if you have outside
activities this afternoon, just be weather aware and "when thunder
roars go indoors".

Temperatures through the short term will be warm and oppressive
(this forecaster is already done with Summer). Apparent temperatures
will be in the 90s for all but the mountains of north Georgia, be
aware of the time spent outdoors and take some breaks. The silver
lining is any brief relief thunderstorms may provide, though clear
conditions after thunderstorms may make sfc conditions even more
oppressive with evaporation from the surface.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 216 PM EDT Tue Jun 17 2025

Key Messages:

    - Rising temps and heat indices as storm coverage lessens.

    - Localized storms could still create flooding concerns through
      the long term.

By Thursday, The surface to upper level ridge centered just off the
FL/GA coast is keeping GA in moist Southwesterly flow to begin the
extended periods. There is also a weakening frontal boundary moving
SE out of the Mid MS river valley and its expected to move into NW
GA around 15z-18z. As the front enters the state it continues to
weaken as it moves into the the high pressure ridge. This ridge is
expected to strengthen slowly through the weekend and into next week
becoming the dominate weather feature controlling the pattern over
the southeastern U.S. This ridge will also help to cap convective
activity through day 7 but in turn we will also see temps and heat
indices increasing too. Looking at 60% to 80% PoPs at the beginning
of the forecast slowly decreasing to 20% to 40% by day 7. Also, by
the time we get towards the end of the work week we'll likely be
seeing triple digit heat indices for the first time this year as
temps rise into the mid 90s and dewpoints stay in the 70s. The
models don't show any sign of relief and the only chance we have of
seeing a temporary reprieve will come in the form of afternoon
showers and thunderstorms.

Continual SW flow out off the Gulf will fuel not just the humidity
but our diurnal pattern. Afternoon thunderstorms are expected
through the rest of the work week but by Saturday the Euro is
picking up on a bit of a pattern change. As the surface ridge
strengthens the upper level ridge moves a bit further north into the
Mid Atlantic states putting us in east upper level flow. This will
bring in Atlantic moisture instead of Gulf moisture which should be
a little less moisture latent.

One of the big concerns we have this week will be flooding. With
dewpoints this high, our afternoon storms are likely to be efficient
rain makers. Precipitable water values (PWs) remain in the 1.5" to
2.5" range through the periods. If storms line up over the same area
day after day, we could see some isolated flash flooding or some
rivers that go to flood stage.

01

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Jun 17 2025

Mostly VFR through day with sct to bkn cu field around 3-4kft.
Clusters of shra/tsra develop this afternoon generally out of the
west. Best timing 21z-02z timeframe, with isolated possible after
2z. SCT low clouds tomorrow morning, especially in areas that
receive rainfall this afternoon, could be BKN at times. TSRA
chances return Wednesday afternoon. Winds W to SW through period,
could gust to 20kts this afternoon.

//ATL Confidence...18Z Update...
High all elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  90  72  90 /  30  30  20  70
Atlanta         72  90  73  89 /  20  40  20  70
Blairsville     65  83  66  82 /  60  70  40  90
Cartersville    69  89  71  88 /  50  50  30  80
Columbus        72  92  72  92 /  10  30  10  60
Gainesville     70  88  72  87 /  40  50  30  80
Macon           72  92  73  91 /  10  20  10  50
Rome            70  87  71  86 /  50  60  30  90
Peachtree City  71  90  72  90 /  20  40  10  70
Vidalia         74  94  74  93 /  10  20  10  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SM
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, Jun 17, 2:19 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
219 PM EDT Tue Jun 17 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181830-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
219 PM EDT Tue Jun 17 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon into the
evening. The main threats will be gusty winds and frequent
lightning. There also remains a chance for localized flooding with
any heavier rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Daily thunderstorm activity will occur through this week. Storm
chances will be highest during the afternoon and evening hours
each day. While the risk of severe weather is low, a couple of
stronger storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Jun 17, 6:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Tue Jun 17 2025

GAZ069-079>081-172245-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
614 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of southeastern Upson,
western Crawford, southeastern Talbot and Taylor Counties through 645
PM EDT...

At 614 PM EDT, a strong thunderstorm was near Howard, or near Butler,
moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Reynolds, Junction City, Howard, Rupert, Salem, Prattsburg,
Carsonville, Wesley Church, Fickling Mill, and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3259 8448 3287 8429 3280 8411 3260 8399
      3251 8409 3251 8411 3250 8413 3245 8416
      3240 8422 3240 8425 3237 8425
TIME...MOT...LOC 2214Z 217DEG 21KT 3257 8432

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 17, 6:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 PM EDT Tue Jun 17 2025

GAZ047>049-059-172245-
Morgan GA-Walton GA-Jasper GA-Newton GA-
615 PM EDT Tue Jun 17 2025

...A strong thunderstorm will impact portions of northwestern Morgan,
central Walton, north central Jasper and northeastern Newton Counties
through 645 PM EDT...

At 615 PM EDT, a strong thunderstorm was over Starrsville, or near
Covington, moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Covington, Social Circle, Oxford, Porterdale, Rutledge,
Newborn, Mansfield, Bostwick, Good Hope, Jersey, Ebenezer,
Starrsville, Hard Labor Creek State Park, Brick Store, Pannell, and
Herndonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3344 8375 3355 8392 3385 8371 3369 8345
TIME...MOT...LOC 2215Z 217DEG 21KT 3356 8378

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 17, 6:19 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
619 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     2 WSW Aragon            34.04N 85.08W
06/17/2025                   Polk               GA   Emergency Mngr

            Powerlines down on the 200th block of Lowery
            Road near Rockmart.

&&

TV
Local storm report, Jun 17, 6:22 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
622 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     Tstm Wnd Dmg     5 NE Cedartown          34.06N 85.20W
06/17/2025                   Polk               GA   Public

            Tree down along Cut Log Road near Pine Pitch
            Road.

&&
Local storm report, Jun 17, 6:26 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
626 PM EDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Tstm Wnd Dmg     2 E Cedartown           34.01N 85.22W
06/17/2025                   Polk               GA   Emergency Mngr

            Trees down along Woodall road.

&&

TV
Special weather statement, Jun 17, 6:27 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Tue Jun 17 2025

GAZ022-023-025-033>035-037-045>049-057>059-172300-
Butts GA-Morgan GA-Walton GA-Rockdale GA-Forsyth GA-Gwinnett GA-
Jasper GA-Newton GA-Henry GA-Hall GA-Jackson GA-North Fulton GA-
Barrow GA-DeKalb GA-Oconee GA-
627 PM EDT Tue Jun 17 2025

...Strong thunderstorms will impact portions of central DeKalb,
Gwinnett, north central Butts, southwestern Hall, west central
Jackson, Newton, Rockdale, northwestern Oconee, Barrow, central
Forsyth, northwestern Morgan, southeastern Henry, Walton, east
central Fulton and north central Jasper Counties through 700 PM
EDT...

At 627 PM EDT, a line of strong thunderstorms was along a line
extending from Mechanicsville to near Lakeview Estates to Magnet to
Ola, and moving northeast at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lawrenceville, Conyers, Winder, Monroe, Covington, Peachtree Corners,
Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Duluth,
Sugar Hill, Snellville, Suwanee, Buford, Lilburn, Loganville,
Chamblee, and Norcross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3421 8388 3395 8355 3381 8354 3348 8366
      3336 8413 3354 8407 3369 8407 3392 8434
      3422 8409
TIME...MOT...LOC 2227Z 239DEG 39KT 3395 8424 3373 8401 3357 8401 3345
8404

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:09 PM EDTSpecial Weather StatementFFCChattooga36 min
Jun 16, 9:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 16, 9:27 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 16, 9:33 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 16, 9:41 PM EDTSpecial Weather StatementFFCFloyd, Polk34 min
Jun 16, 9:46 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard29 min
Jun 16, 9:50 PM EDTSpecial Weather StatementFFCDade, Walker25 min
Jun 16, 9:57 PM EDTSpecial Weather StatementFFCGordon33 min
Jun 16, 10:11 PM EDTSpecial Weather StatementFFCDouglas, Haralson, Paulding34 min
Jun 16, 10:19 PM EDTSpecial Weather StatementFFCClayton, Fayette26 min
Jun 16, 10:21 PM EDTSpecial Weather StatementFFCWhitfield24 min
Jun 16, 10:43 PM EDTSpecial Weather StatementFFCGreene32 min
Jun 16, 10:45 PM EDTSpecial Weather StatementFFCFayette30 min
Jun 16, 11:17 PM EDTSpecial Weather StatementFFCTaliaferro43 min
Jun 17, 2:58 PM EDTSpecial Weather StatementFFCSchley, Webster32 min
Jun 17, 3:38 PM EDTSpecial Weather StatementFFCMarion, Talbot37 min
Jun 17, 3:42 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 17, 3:52 PM EDTSpecial Weather StatementFFCSumter23 min
Jun 17, 4:11 PM EDTSpecial Weather StatementFFCSumter34 min
Jun 17, 4:13 PM EDTSpecial Weather StatementFFCChattooga, Dade, Floyd, Walker32 min
Jun 17, 4:24 PM EDTSpecial Weather StatementFFCCrisp36 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 4:33 PM EDTSpecial Weather StatementFFCTroup27 min
Jun 17, 4:37 PM EDTSpecial Weather StatementFFCLamar, Upson38 min
Jun 17, 4:46 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk29 min
Jun 17, 4:48 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more27 min
Jun 17, 4:53 PM EDTSpecial Weather StatementFFCCoweta37 min
Jun 17, 5:00 PM EDTSpecial Weather StatementFFCBibb, Monroe30 min
Jun 17, 5:12 PM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk33 min
Jun 17, 5:16 PM EDTSpecial Weather StatementFFCCatoosa, Gordon, Murray, Whitfield29 min
Jun 17, 5:27 PM EDTSpecial Weather StatementFFCSumter33 min
Jun 17, 5:30 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCFulton36 min
Jun 17, 5:45 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Cobb30 min
Jun 17, 5:47 PM EDTSpecial Weather StatementFFCGilmer, Murray, Pickens28 min
Jun 17, 5:51 PM EDTSpecial Weather StatementFFCTwiggs24 min
Jun 17, 5:57 PM EDTSpecial Weather StatementFFCMacon, Sumter33 min
Jun 17, 5:58 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Henry, Rockdale32 min
Jun 17, 6:07 PM EDTSpecial Weather StatementFFCJohnson38 min
Jun 17, 6:12 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Fannin, Forsyth, Gilmer and 1 more33 min
Jun 17, 6:14 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 17, 6:15 PM EDTSpecial Weather StatementFFCNewton, Walton30 min
Jun 17, 6:27 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Newton, Rockdale, Walton33 min
Jun 17, 6:36 PM EDTSpecial Weather StatementFFCHancock24 min
Jun 17, 6:39 PM EDTSpecial Weather StatementFFCLumpkin, Union, White51 min
Jun 17, 6:45 PM EDTSpecial Weather StatementFFCCrawford30 min
Jun 17, 6:55 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Jackson, Madison, Morgan and 3 more50 min
Jun 17, 7:07 PM EDTSpecial Weather StatementFFCWashington38 min
Jun 17, 7:08 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jun 17, 7:14 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, White31 min
Jun 17, 7:16 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 17, 7:19 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe41 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCTowns38 min
Jun 17, 7:28 PM EDTSpecial Weather StatementFFCWarren32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.